Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 10, 2014, 10:49 PM EDT for Jefferson County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2014, 10:49 PM EDT (02:49 UTC)
- Expired
- Jun 10, 2014, 11:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
County Jefferson County, GA
The radar
The Robins AFB radar (KJGX), 76 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 81 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 979 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -85 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
292 WWUS82 KFFC 110249 SPSFFC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1049 PM EDT TUE JUN 10 2014 GAZ074-076-085-110315- 1049 PM EDT TUE JUN 10 2014 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND FREQUENT LIGHTNING IN WASHINGTON...JOHNSON AND JEFFERSON COUNTIES UNTIL 1115 PM EDT... AT 1045 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES EAST OF WRIGHTSVILLE...MOVING NORTH AT 35 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS WASHINGTON...JOHNSON AND JEFFERSON COUNTIES...INCLUDING AREAS AROUND NEW HOME...DONOVAN...HARRISON... PRINGLE...RIDDLEVILLE...BARTOW...LOUISVILLE AND DAVISBORO. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. && LAT...LON 3305 8267 3302 8236 3276 8250 3273 8276 TIME...MOT...LOC 0249Z 200DEG 30KT 3278 8263 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 10, 7:43 PM EDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jun 10, 7:43 PM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 743 PM EDT TUE JUN 10 2014 .PREV DISCUSSION... SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... /ISSUED 342 PM EDT TUE JUN 10 2014/ ACTIVE PERIOD CONTINUES THROUGH THE SHORT TERM. CONVECTION IN ALABAMA THIS AFTERNOON HAS BECOME MORE ORGANIZED...AND WITH DEEP...MOIST...SOUTHWESTERLY FLOW AND MODERATE DIURNALLY-DRIVEN INSTABILITY...EXPECT SEVERE STORMS THIS AFTERNOON AND EVENING...PARTICULARLY ACROSS NORTH AND NORTHWEST GEORGIA. AS OF 3 PM THIS CONVECTION WAS APPROACHING THE AL/GA STATE LINE...AND CURRENT MOVEMENT TRENDS PUSH THIS LINE INTO THE ATLANTA METRO AREA AROUND AT OR BEFORE 21Z/5PM. DAMAGING WINDS WILL BE THE MAIN THREAT...AND SPC DOES HAVE THE AREA IN A 30 PERCENT RISK. AN ISOLATED TORNADO CANNOT BE RULED OUT...IN ADDITION TO HAIL AND FREQUENT LIGHTNING. ALTHOUGH NORTH GEORGIA IS THE MOST VULNERABLE TO SEVERE STORM DEVELOPMENT...STRONG STORMS CAN STILL BE EXPECTED ELSEWHERE. BRIEF HEAVY RAIN CAN BE EXPECTED...AND ESPECIALLY AS THESE STORMS MOVE INTO THE GREATER ATLANTA AREA DURING THE RUSH HOUR PERIOD...MOTORISTS ARE URGED TO SLOW DOWN AND USE CAUTION ON THE ROADWAYS. WITH PARENT LOW STILL SITUATED OVER THE MIDWEST EARLY WEDNESDAY...STORMS ARE EXPECTED AGAIN BY THE AFTERNOON AS THIS SYSTEM TRACKS ACROSS THE OHIO VALLEY AND DRAGS A COLD FRONT THROUGH THE AREA. HAVE GONE AHEAD WITH LIKELY POPS WEDNESDAY WITH NUMEROUS THUNDERSTORMS EXPECTED...RESULTING FROM DIFFLUENT FLOW ALOFT AND GOOD UPLIFT ACROSS THE AREA. ALTHOUGH THE ACTIVITY IS LARGELY NON-DIURNAL...DAYTIME HEATING WILL ACT TO ENHANCE CONVECTION. AS FOR TEMPERATURES...THE PRECIPITATION ACTIVITY AND CLOUD COVER WILL HAVE THE AREA STRUGGLING TO GET ABOVE THE LOW 80S WEDNESDAY. HAVE GENERALLY GONE WITH A GUIDANCE BLEND. 31 LONG TERM /THURSDAY THROUGH TUESDAY/... /ISSUED 342 PM EDT TUE JUN 10 2014/ MODELS HAVE COME MORE IN LINE WITH EACH OTHER FOR THE FIRST FEW DAYS OF THE LONG TERM. THIS GIVES A LITTLE MORE CONFIDENCE IN THE SOLUTION AND HAVE THEREFORE INCREASED POPS ON THURSDAY AND FRIDAY. HAVE ALSO MADE SLIGHT CHANGES TO TEMPS ON THURSDAY AND FRIDAY. NO OTHER SIGNIFICANT CHANGES WERE MADE. SEE THE PREVIOUS LONG TERM DISCUSSION BELOW... 17 /ISSUED 408 AM EDT TUE JUN 10 2014/ LONG TERM PERIOD BEGINS WITH AN ACTIVE PATTERN WITH UPPER LOW STILL POSITIONED TO THE WEST AND DIFFLUENT FLOW ALOFT ALLOWING FOR GOOD SYNOPTIC SCALE LIFT AREAWIDE. BECAUSE OF THIS...THUNDERSTORM ACTIVITY SHOULD BE DECIDEDLY NON-DIURNAL IN NATURE AND AT LEAST SCATTERED THUNDERSTORM CHANCES IF NOT MORE DEPENDING ON TIMING OF INDIVIDUAL SHORTWAVES CAN BE EXPECTED EACH OVERNIGHT PERIOD THROUGH WEEKS END. BY THE TIME WE GET TO WED NIGHT...DEEP LAYER SHEAR WILL HAVE LARGELY ABATED ACROSS THE AREA AND GIVEN AFOREMENTIONED LARGE SCALE LIFT...CONDITIONS MAY ACTUALLY BE TOO GOOD FOR CONVECTION MEANING THERE WILL BE NOTHING CONDITIONALLY UNSTABLE ABOUT THE ATMOSPHERE...WE WILL JUST BE UNSTABLE. ADD IN THE FACT THAT FULL SUN SHOULD BE HARD TO COME BY GIVEN ABUNDANT MOISTURE AND RESULTANT CLOUDS AND EXPECT WE WILL SEE HIGH COVERAGE OF SHOWERS AND STORMS BUT SEVERITY MAY BE LIMITED. WILL STILL HIGHLIGHT POTENTIAL IN HWO GIVEN SOME OF THE THERMODYNAMIC PROFILES BUT AT THIS POINT WOULD LEAN MORE TOWARD GENERIC THUNDERSTORMS. UPPER LOW MOVES ACROSS THU AND WILL FAVOR A SLOWER SOLUTION THIS TIME OF YEAR WHICH WOULD STILL YIELD LIKELY POPS FOR THE EASTERN TIER OF THE STATE. BIG CHANGE IN THE EXTENDED IS FOR FRIDAY AND SATURDAY AS GFS IS NOW KEEPING SECOND CUTOFF LOW WEST OF THE AREA AS OPPOSED TO TRACKING STEADILY EASTWARD AS PREVIOUS RUNS HAS DONE. STILL EXPECT HEALTHY COVERAGE OF STORMS BUT WILL WAIT FOR LATEST ECMWF BEFORE DECIDING JUST HOW WET IT MIGHT BE FOR THE WEEKEND. DEESE && .AVIATION... 00Z UPDATE... THREAT FOR THUNDER ACROSS THE ATL SITES IS MINIMAL OVERNIGHT AND JUST EXPECTING SHRA THROUGH THE EVENING. ACROSS THE OTHER SITES THOUGH...CHANCE FOR TS REMAINS FOR THE NEXT TWO OR THREE HOURS WITH THE POTENTIAL FOR GUSTY WINDS. CIGS SHOULD DECREASE OVERNIGHT. WILL ALSO SEE VSBYS DECREASE...BUT EXPECT IT TO REMAIN VFR EXCEPT FOR AHN THAT IS FORECAST TO DIP DOWN INTO MVFR. WESTERLY WINDS AT ATL SHOULD BECOME MORE SOUTHERLY TONIGHT. //ATL CONFIDENCE...00Z UPDATE... HIGH CONFIDENCE ON VSBYS. MEDIUM CONFIDENCE ON SHRA/VCSH TIMING...CIGS AND WINDS. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 84 66 82 / 80 60 60 60 ATLANTA 69 80 66 80 / 70 70 50 50 BLAIRSVILLE 64 75 61 78 / 80 70 60 60 CARTERSVILLE 68 80 65 80 / 50 70 50 50 COLUMBUS 71 84 67 86 / 70 70 40 50 GAINESVILLE 68 79 66 79 / 80 70 60 60 MACON 69 86 67 86 / 70 60 50 50 ROME 68 81 66 81 / 60 70 40 50 PEACHTREE CITY 68 82 65 81 / 70 70 40 50 VIDALIA 73 89 70 88 / 30 60 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BUTTS...CLARKE...CRAWFORD... GWINNETT...HALL...HENRY...JACKSON...JASPER...LAMAR...LUMPKIN... MACON...MADISON...MARION...MONROE...MORGAN...NEWTON...OCONEE... PIKE...ROCKDALE...SCHLEY...SPALDING...STEWART...SUMTER... TALBOT...TAYLOR...TOWNS...UNION...UPSON...WALTON...WEBSTER... WHITE. && SHORT TERM...11 LONG TERM....41 AVIATION...11
Hazardous weather outlook, Jun 10, 10:39 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1039 PM EDT TUE JUN 10 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-120245- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1039 PM EDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... WEATHER HAZARDS EXPECTED... GUSTY WINDS...SMALL HAIL AND LIGHTNING. DISCUSSION... SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. INITIALLY THE THUNDERSTORMS WILL BE CONFINED TO EASTERN GEORGIA...GENERALLY EAST OF A LINE FROM CORDELE TO MACON TO ATHENS. THESE STORMS ARE EXPECTED TO BE STRONG AND AN ISOLATED SEVERE STORM CANNOT BE RULED OUT...ALTHOUGH THE CHANCES OF A SEVERE STORM ARE DECREASING. ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE ACROSS THE REMAINDER OF NORTH AND CENTRAL GEORGIA GENERALLY AFTER 2AM. SOME OF THESE STORMS MAY BE STRONG. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... WEATHER HAZARDS EXPECTED... HEAVY RAIN WITH ISOLATED STRONG STORMS POSSIBLE. DISCUSSION... A STRONG UPPER LEVEL STORM SYSTEM WILL TRACK THROUGH THE OHIO VALLEY BUT HAVE ENOUGH INFLUENCE LOCALLY TO ALLOW FOR NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP WEDNESDAY. ALTHOUGH THERE MAY BE A BRIEF LULL IN ACTIVITY THURSDAY...AN ADDITIONAL UPPER LEVEL SYSTEM WILL TRACK ACROSS THE AREA FOR THE WEEKEND WITH ENHANCED THUNDERSTORM ACTIVITY ONCE AGAIN. FOR EARLY NEXT WEEK...MAINLY SCATTERED SHOWERS AND THUNDERSTORMS...MORE TYPICAL OF SUMMER ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF STRONG TO SEVERE STORMS VIA THE WEB AT WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 10, 9:27 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
927 PM EDT TUE JUN 10 2014
GAZ086-097-098-109>113-110200-
927 PM EDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WHEELER...
TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...LAURENS...DODGE AND
EMANUEL COUNTIES UNTIL 1000 PM EDT...
AT 924 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
LEADING EDGE OF A LINE OF STRONG THUNDERSTORMS FROM WORKMORE TO MOUNT
VERNON TO JUST SOUTH OF NORMANTOWN...MOVING NORTHWEST AT 30 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...LAURENS...DODGE
AND EMANUEL COUNTIES THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE PONDEROSA...SANTA CLAUS...VIDALIA...LYONS...
TOWNS...MOUNT VERNON...HIGGSTON...AILEY...GLENWOOD...WORKMORE...
SCOTLAND...NORMANTOWN...LANDSBURG...ALAMO AND KIBBEE.
&&
LAT...LON 3183 8292 3215 8313 3240 8284 3253 8227
3239 8221 3236 8224 3234 8223 3228 8222
3219 8219 3208 8266
TIME...MOT...LOC 0125Z 156DEG 27KT 3227 8227 3218 8271
3192 8294Local storm report, Jun 10, 9:29 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
929 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG FORSYTH 33.03N 83.94W
06/10/2014 MONROE GA EMERGENCY MNGR
25-30 TREES DOWN... TREE FELL ON A CAR
&&
EVENT NUMBER FFC1400691
JBANGHOFFLocal storm report, Jun 10, 9:37 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
937 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG CEDAR CROSSING 32.02N 82.41W
06/10/2014 TOOMBS GA 911 CALL CENTER
MANY TREES DOWN ALONG HIGHWAY 56
&&
EVENT NUMBER FFC1400692
JBANGHOFFSpecial weather statement, Jun 10, 9:58 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
958 PM EDT TUE JUN 10 2014
GAZ097-110230-
958 PM EDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN LAURENS COUNTY
UNTIL 1030 PM EDT...
AT 953 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF CEDAR GROVE...MOVING
NORTHWEST AT 30 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS LAURENS
COUNTY THROUGH 1030 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE CEDAR GROVE...CADWELL...RENTZ AND DEXTER.
&&
LAT...LON 3239 8312 3252 8293 3225 8279 3219 8286
3219 8290 3217 8295 3215 8298
TIME...MOT...LOC 0157Z 149DEG 28KT 3223 8288Special weather statement, Jun 10, 10:22 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1022 PM EDT TUE JUN 10 2014
GAZ085-097-110245-
1022 PM EDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS
IN LAURENS AND JOHNSON COUNTIES UNTIL 1045 PM EDT...
AT 1019 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES EAST OF MINTER...MOVING NORTH AT
25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
LAURENS AND JOHNSON COUNTIES THROUGH 1045 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE ROCKLEDGE...MINTER...BREWTON...
SCOTT...LOVETT...SPANN...NEW HOME...DONOVAN AND WRIGHTSVILLE.
&&
LAT...LON 3251 8264 3251 8266 3250 8264 3246 8266
3246 8269 3244 8270 3248 8287 3280 8278
3277 8276 3279 8270 3278 8266 3281 8258
3281 8252
TIME...MOT...LOC 0222Z 196DEG 23KT 3254 8274Special weather statement, Jun 10, 10:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1049 PM EDT TUE JUN 10 2014 GAZ074-076-085-110315- 1049 PM EDT TUE JUN 10 2014 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND FREQUENT LIGHTNING IN WASHINGTON...JOHNSON AND JEFFERSON COUNTIES UNTIL 1115 PM EDT... AT 1045 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES EAST OF WRIGHTSVILLE...MOVING NORTH AT 35 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS WASHINGTON...JOHNSON AND JEFFERSON COUNTIES...INCLUDING AREAS AROUND NEW HOME...DONOVAN...HARRISON... PRINGLE...RIDDLEVILLE...BARTOW...LOUISVILLE AND DAVISBORO. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. && LAT...LON 3305 8267 3302 8236 3276 8250 3273 8276 TIME...MOT...LOC 0249Z 200DEG 30KT 3278 8263
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:21 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Jun 10, 8:23 PM EDT | Special Weather Statement | FFC | Pulaski | 37 min |
| Jun 10, 8:30 PM EDT | Special Weather Statement | FFC | Crisp | 30 min |
| Jun 10, 8:50 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 40 min |
| Jun 10, 9:04 PM EDT | Special Weather Statement | FFC | Bleckley | 26 min |
| Jun 10, 9:27 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Treutlen, Wheeler | 33 min |
| Jun 10, 9:58 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jun 10, 10:22 PM EDT | Special Weather Statement | FFC | Johnson | 23 min |
| Jun 10, 11:10 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
| Jun 11, 4:44 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Jun 11, 5:26 PM EDT | Special Weather Statement | FFC | Toombs | 49 min |
| Jun 11, 5:37 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| Jun 11, 5:52 PM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| Jun 11, 6:10 PM EDT | Flash Flood Warning | FFC | Emanuel | 6 hr |
| Jun 11, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 51 min |
| Jun 11, 7:05 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 40 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.